I had bilateral knee replacements in June of 2010. Since then I have had extreme pain in both legs. In September I was diagnosed with a blood clot behind both knees and hospitalized. I'm on blood thinner and I don't think that the pain in my thighs have anything to do with the clots. It's very hard to exercise or walk for very long. Anyone else with the same problem?
Welcome to the MedHelp forum!
Thigh pain can be due to blood clots also, especially since you have clots behind the knees. It can also be due to nerve impingement, poor blood supply or due to some infection. Color dopplar and nerve conduction tests should be done. It is also important to do CPKMB or muscle enzyme to see if there is any muscle injury.
Do consult your doctor and discuss this. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.